# SDR ASOA201000680

- Difficulty date: May 3, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 19,833 hours, 17,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY CABIN CEILING LIGHT IS INOP.   RELAMPED NR 4 EMERGENCY CABIN CEILING LIGHT IAW AMM 33-51-16, OPS CHECK GOOD.  RELAMPED NR 4 EMERGENCY CABIN CEILING LIGHT IAW AMM 33-51-16, OPS CHECK GOOD.
